# SDR SWAA063985

- Difficulty date: October 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 63,659 hours, 69,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 1234
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING OUTBOARD FORE FLAP CRACKED AT OUTBOARD END.  REMOVED AND REPLACED FORE FLAP PER MM.
